# SDR CA110616010

- Difficulty date: June 15, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 8,139 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164548720
- Condition: Erratic
- Location: Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ACFT EXPERIENCED A POWER LOSS WHILE IN A 1 FOOT HOVER ENDING WITH ACFT LOSING POWER AND SETTLING BACK TO GROUND.  NO DAMAGE TO THE ACFT OCCURRED. ENGINE RECOVERED POWER WITH NO LOAD.  PILOT ELECTED TO SHUT HELICOPTER DOWN. THE PREVIOUS START WAS ERRATIC WITH THROTTLE MANIPULATION TO CONTROL TOT. THE START AFTER THE DECEL WAS ALSO ERRACTIC.  FCU AND DRAIN VALVE BEING REPLACED.
